Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18336
Title: Maximum entropy spectral analysis for the estimation of fractals in topography
Authors: Tate, NJ
First Published: Dec-1998
Citation: EARTH SURFACE PROCESSES AND LANDFORMS, 1998, 23 (13), pp. 1197-1217
DOI Link: 10.1002/(SICI)1096-9837(199812)23:13<1197::AID-ESP931>3.0.CO;2-8
ISSN: 0197-9337
Links: http://hdl.handle.net/2381/18336
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geography

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.